# SDR 08FDEA00022

- Difficulty date: January 3, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310-221
- Aircraft serial: 288
- Aircraft time: 40,357 hours, 20,549 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SURFACE TRAILING EDGE PANEL NR 575BT CUTOUT SUPPORT ANGLE CRACKED AT STATION 490.   CLEANED AREA IAW FEDEX A310-200 SRM 51-23-10 PG 1. ACCOM. HFEC INSP. PER A310 NTM 51-10-08. VERIFIED AREA IS CRACKED. USED TOOL TWS 8209A. UNABLE TO MARK END OF CRACK DUE TO CRACK RUNS TO BOTTOM OF WING T/E. RECEIVED FINAL RFTS N416FE-7-36189 W/ EA6-5750-113009. ACCOMPLISHED HFEC OF ADJACENT SKIN AREA IAW A310 NTM 51-10-08 USING T8257A. NO CRACKS NOTED. INSTALLED FASTENERS IAW A310-200 SRM 51-40-21 PG 24 AND PG 90.
